Menshikov, M.V. and Popov, S.Yu. (2014) 'On range and local time of many-dimensional submartingales.', Journal of theoretical probability., 27 (2). pp. 601-617.
We consider a discrete-time process adapted to some filtration which lives on a (typically countable) subset of ℝ d , d≥2. For this process, we assume that it has uniformly bounded jumps, and is uniformly elliptic (can advance by at least some fixed amount with respect to any direction, with uniformly positive probability). Also, we assume that the projection of this process on some fixed vector is a submartingale, and that a stronger additional condition on the direction of the drift holds (this condition does not exclude that the drift could be equal to 0 or be arbitrarily small). The main result is that with very high probability the number of visits to any fixed site by time n is less than n 1 2 −δ for some δ>0. This in its turn implies that the number of different sites visited by the process by time n should be at least n 1 2 +δ .
|Keywords:||Strongly directed submartingale, Lyapunov function, Exit probabilities, 60G42, 60J10.|
|Full text:||(NA) Not Applicable |
Download PDF (arXiv version) (269Kb)
|Publisher Web site:||http://dx.doi.org/10.1007/s10959-012-0431-6|
|Publisher statement:||The final publication is available at Springer via http://dx.doi.org/10.1007/s10959-012-0431-6.|
|Date accepted:||No date available|
|Date deposited:||No date available|
|Date of first online publication:||03 July 2012|
|Date first made open access:||No date available|
Save or Share this output
|Look up in GoogleScholar|